# SDR SIMA201113703

- Difficulty date: May 15, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N603KC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 31,228 hours, 26,013 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14530644407
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MANTENANCE BASE VISIT FOUND THE LEFT OMEGA BEAM CORRODED BETWEEN FRAMES 34 AND 35.  THE AIRCRAFT WAS REMOVED FROM SERVICE. REPAIRED OMEGA BEAM AT FRAMES 34-35 IAW SRM 53-00-10. THE AIRCRAFT WAS RETURNED TO SERVICE.
